MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.131 HA COATED STD STEM SIZE 1 LOT. 153416; HIP COATED STD STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.131 HA COATED STD STEM SIZE 1 LOT. 153416; HIP COATED STD STEM
Model Number 01.18.131
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed about 6 years and 7 months after the primary surgery due to implant aseptic loosening.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022 lot 153416: (b)(4) items manufactured and released on 23-sep-2015.Expiration date: 2020-sep-08.No anomalies found related to the problem.To date, all items of the same lot have been sold with one similar reported event during the period of review.Clinical evaluation performed by medical affairs department: revision of the stem 6 years and 7 months after the index tha due to stem loosening in a 63 year old patient.In the radiographic image provided, radiolucent lines are visible.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.

Brand Name
STEM: AMISTEM H 01.18.131 HA COATED STD STEM SIZE 1 LOT. 153416
Common Device Name
HIP COATED STD STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15770538
Report Number3005180920-2022-00825
Device Sequence Number17386595
Product Code LZO
UDI-Device Identifier07630030804076
UDI-Public07630030804076
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2020
Device Model Number01.18.131
Device Catalogue Number01.18.131
Device Lot Number153416
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Initial Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient RaceWhite